# SDR UALA2010051001582

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 77,565 hours, 12,555 cycles
- Engine: Pwa PW4060
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TIRE DEBRIS ON T/O ROLL, RTFL.  REPLACED TIRE.
